Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 269, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jul 12, 2011, 12:59 PM CDT for 4 counties in Missouri. It was in force for 46 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 12, 2011, 12:59 PM CDT (17:59 UTC)
- Expired
- Jul 12, 2011, 1:45 PM CDT
- In force
- 46 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Adair County, MO, Putnam County, MO, Schuyler County, MO, Sullivan County, MO
The radar
The Des Moines radar (KDMX), 177 km from the middle of the area, began a volume at 17:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 12, 1:30 PM CDT | HAIL 2 | Novinger, MO | |
| Jul 12, 1:39 PM CDT | TSTM WND DMG | Kirksville, MO | SEVERAL LARGE TREE BRANCHES WERE REPORTED DOWN IN TOWN. THUNDERSTORM WIND GUSTS WERE ESTIMATED UP TO 60 MPH. |
| Jul 12, 1:39 PM CDT | TSTM WND GST 60 | Kirksville, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 6.0 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1234 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- -49 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
254 WUUS53 KEAX 121759 SVREAX MOC001-171-197-211-121845- /O.NEW.KEAX.SV.W.0269.110712T1759Z-110712T1845Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1259 PM CDT TUE JUL 12 2011 THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN ADAIR COUNTY IN NORTHEAST MISSOURI... SOUTHEASTERN PUTNAM COUNTY IN NORTH CENTRAL MISSOURI... SOUTHWESTERN SCHUYLER COUNTY IN NORTHEAST MISSOURI... EASTERN SULLIVAN COUNTY IN NORTH CENTRAL MISSOURI... * UNTIL 145 PM CDT * AT 1258 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES EAST OF GREEN CITY...OR 15 MILES NORTHWEST OF KIRKSVILLE...AND MOVING EAST AT 25 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS. * LOCATIONS IMPACTED INCLUDE... KIRKSVILLE...NOVINGER...GREENTOP...QUEEN CITY AND WORTHINGTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4049 9251 4019 9242 4008 9312 4043 9297 TIME...MOT...LOC 1800Z 259DEG 23KT 4028 9283 WIND...HAIL 60MPH 0.75IN $$ DUX
2 follow-up statements
752 WWUS53 KEAX 121814 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 114 PM CDT TUE JUL 12 2011 MOC001-171-197-211-121845- /O.CON.KEAX.SV.W.0269.000000T0000Z-110712T1845Z/ PUTNAM MO-SCHUYLER MO-SULLIVAN MO-ADAIR MO- 114 PM CDT TUE JUL 12 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN ADAIR...EASTERN SULLIVAN...SOUTHWESTERN SCHUYLER AND SOUTHEASTERN PUTNAM COUNTIES UNTIL 145 PM CDT... AT 112 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH...AND QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR NOVINGER...OR 11 MILES NORTHWEST OF KIRKSVILLE...MOVING EAST AT 30 MPH. LOCATIONS IMPACTED INCLUDE... KIRKSVILLE...NOVINGER...QUEEN CITY...GREENTOP AND WORTHINGTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4049 9251 4019 9242 4008 9312 4043 9297 TIME...MOT...LOC 1814Z 274DEG 24KT 4026 9275 WIND...HAIL 60MPH 1.00IN $$ DUX
378 WWUS53 KEAX 121839 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 139 PM CDT TUE JUL 12 2011 MOC001-171-197-211-121845- /O.CON.KEAX.SV.W.0269.000000T0000Z-110712T1845Z/ PUTNAM MO-SCHUYLER MO-SULLIVAN MO-ADAIR MO- 139 PM CDT TUE JUL 12 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN ADAIR...EAST CENTRAL SULLIVAN...SOUTHWESTERN SCHUYLER AND SOUTHEASTERN PUTNAM COUNTIES UNTIL 145 PM CDT... AT 135 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH...AND DESTRUCTIVE HAIL UP TO TWO INCHES IN DIAMETER. THIS STORM WAS LOCATED NEAR KIRKSVILLE...MOVING EAST AT 30 MPH. A TORNADO WARNING REMAINS IN EFFECT FOR PORTIONS OF ADAIR COUNTY UNTIL 200 PM CDT. AT 130 PM...THE PUBLIC REPORTED TWO INCH DIAMETER HAIL NORTH OF NOVINGER. LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF CENTRAL ADAIR COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. && LAT...LON 4045 9251 4019 9242 4012 9294 4044 9279 TIME...MOT...LOC 1838Z 274DEG 24KT 4025 9254 WIND...HAIL 60MPH 2.00IN $$ DUX
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 12:24 PM CDT, 35 minutes earlier.
Area forecast discussion, Jul 12, 12:24 PM CDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1224 PM CDT TUE JUL 12 2011
...UPDATED AVIATION DISCUSSION...
.DISCUSSION...
DANGEROUSLY HOT AND HUMID WEATHER WILL GRAB THE INITIAL HEADLINES
TODAY BUT POTENTIAL FOR SEVERE THUNDERSTORMS ALSO LOOMS FOR LATE
THIS AFTERNOON AND EVENING. NOT MUCH CHANGE EXPECTED IN THE 850MB
AND BOUNDARY LAYER TEMPERATURES WHILE LOW LEVEL MOISTURE HAS POOLED
NORTH OF THE MO RIVER. A WEAK FRONTAL BOUNDARY LIES FROM NEAR STL
WESTWARD THROUGH THE HEART OF THE KC METRO INTO NORTH CENTRAL KS.
TEMPERATURES SHOULD BE SIMILAR TO YESTERDAY WITH A FEW TRIPLE DIGIT
READINGS POSSIBLE IN THE MORE URBANIZED AREAS. HEAT INDICES LIKELY
TO FALL WITHIN THE 105-110 REGION SO WILL MAINTAIN THE EXCESSIVE
HEAT WARNING FOR AREAS GENERALLY SOUTH OF A ST JOSEPH TO MACON LINE.
FAR NORTHERN MO WILL BE A TAD COOLER AND HEAT INDICES IN THE 100-105
RANGE BETTER SUPPORT A HEAT ADVISORY VS A WARNING SO WILL MAKE THE
NECESSARY ADJUSTMENTS TO THE HEADLINES.
THE ABOVE FRONTAL BOUNDARY IS EXPECTED TO DRIFT NORTHWARD TODAY
WHILE A BAROCLINIC ZONE APPROXIMATING THE H8 FRONT LIES NEAR THE
MO/IA BORDER. BOTH BOUNDARIES COULD BECOME FOCI FOR POSSIBLE
CONVECTIVE DEVELOPMENT LATE THIS AFTERNOON AND EVENING. WITH MUCAPES
EXPECTED TO BE IN THE 4000+ J/KG RANGE NEAR THE SURFACE FRONT THERE
IS PLENTY OF FIREPOWER FOR SEVERE THUNDERSTORM DEVELOPMENT.
INSPECTION OF NAM BUFR SOUNDINGS SHOW INVERTED VEE PROFILE WHICH
SUPPORTS MICROBURST POTENTIAL FOR AREAS ALONG AND SOUTH OF THE
SURFACE FRONT. WILL ALSO BE WATCHING THE MORNING CONVECTION OVER
EASTERN NE TO SEE IF IT WILL LAY OUT ANY TYPE OF OUTFLOW BOUNDARY
WHICH COULD REINFORCE THE BAROCLINIC ZONE. ALSO OF CONCERN IS THE
COMPACT VORTICITY MAX OVER THE EASTERN TX PANHANDLE. FEATURE IS
ADRIFT WITHIN THE WEAK FLOW TIED TO THE LARGE ANTICYCLONE CENTERED
OVER THE SOUTHEASTERN U.S. CONVECTION HAS BEEN AND WILL LIKELY
CONTINUE TO BE FOUND CLOSE TO THE VORTICITY CENTER. THIS FEATURE IS
PROGGED TO MOVE SLOWLY TO THE NORTHEAST TODAY/TONIGHT WITH
CONVECTION POSSIBLY REACHING INTO THE FAR SW SECTIONS OF THE CWA BY
VERY LATE THIS AFTERNOON. HAVE PUSHED ANY RAIN THREAT TO LATE THIS
AFTERNOON WITH BETTER CHANCES THIS EVENING. UNLESS A CONVECTIVE
COMPLEX BECOMES ORGANIZED ACTIVITY WILL MOST LIKELY BE SCATTERED.
THE FRONTAL BOUNDARY AND POSSIBLY THE TX/OK VORTICITY CENTER WILL
STILL BE IN THE PICTURE WEDNESDAY AND THURSDAY SO CHANCE POPS WILL
BE THE WAY TO GO. MORE CLOUD COVER...COOLER H8 TEMPERATURES...AND A
MORE EASTERLY COMPONENT TO THE SURFACE WIND FAVORS COOLER
TEMPERATURES WHICH WILL SURELY BE WELCOMED.
HOWEVER...THESE COOLER TEMPERATURES WILL LIKELY BE SHORT-LIVED AS
THE UPPER HIGH REFORMS TO THE WEST OVER THE SOUTHERN AND CENTRAL
PLAINS LATER IN THE WEEK AND FORCES THE FRONTAL BOUNDARY NORTH OF
THE CWA AND ALLOWS THE OPPRESSIVE HEAT AND HUMIDITY TO RETURN. THERE
ARE SOME SIGNS THAT THE HEAT MAY NOT BE AS BAD AS YESTERDAY AND
TODAY AS SURFACE WINDS ARE FORECAST TO BE MORE FROM THE SOUTHEAST OR
SOUTH-SOUTHEAST INSTEAD OF THE HOTTER SOUTHWESTERLY WINDS. RAIN
CHANCES AFTER THURSDAY WILL BECOME SCARCE AS AN ELEVATED MIXED LAYER
PUSHES IN FROM THE SOUTHWEST.
MJ
&&
.AVIATION...
FOR THE 18Z TAFS...CONVECTIVE OUTFLOW BOUNDARY IS WELL-EVIDENT ON
RADAR EXTENDING FROM NORTHEAST MO TO NEAR MCI. EXPECT WINDS TO BACK
TO THE NORTHEAST OR NORTH BEHIND THE BOUNDARY...BUT ITS IMPACTS ON
MCI ARE UNCERTAIN AS THE BOUNDARY IS LIKELY TO SLOW DOWN AND MAY JUST
BRIEFLY BACK THE WINDS THERE BEFORE IT MIXES OUT WITH THE POTENTIAL
FOR WINDS TO RETURN TO THE SOUTH OR SOUTHWEST AFTER A FEW HOURS. OF
BIGGER CONCERN IS THE CHANCES FOR SHOWERS AND THUNDERSTORMS AS A VERY
SLOWLY MOVING UPPER WAVE OVER CENTRAL KANSAS AND OKLAHOMA BEGINS TO
INTERACT WITH A QUASI-STATIONARY BOUNDARY NEAR THE STJ-IRK CORRIDOR
LATER THIS EVENING. CURRENT THINKING IS THAT BEST CHANCES FOR STORMS
WILL BE ALONG AND JUST NORTH OF THIS BOUNDARY...AS WELL AS FURTHER
SOUTH ACROSS NORTHEAST OKLAHOMA AND SOUTHWEST MISSOURI WHERE THE
UPPER WAVE IS BETTER DEFINED. WITH THE EXPECTATION OF JUST WIDELY-
SCATTERED OR EVEN ISOLATED ACTIVITY FOR THE KC TERMINALS...WILL
CONTINUE WITH ONLY A VCTS THROUGH 04Z. ANY STORM THAT DOES DEVELOP
WILL HAVE THE POTENTIAL FOR DOWNBURSTS.
HAWBLITZEL
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR
MOZ011>014-020>025-028>033-037>040-043>046-053-054.
HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR MOZ001>008-015>017.
KS...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR KSZ025-
057-060-102>105.
&&Hazardous weather outlook, Jul 12, 12:51 PM CDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1251 PM CDT TUE JUL 12 2011 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-131215- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 1251 PM CDT TUE JUL 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT DANGEROUSLY HOT AND HUMID CONDITIONS WILL PERSIST INTO THE EARLY EVENING HOURS WITH AFTERNOON HEAT INDICES BETWEEN 100 AND 105 DEGREES ACROSS NORTHERN MISSOURI. LOCATIONS SOUTH OF A ST JOSEPH TO MACON LINE CAN EXPECT HEAT INDICES BETWEEN 105 AND 110 DEGREES. SCATTERED THUNDERSTORMS ARE POSSIBLE TODAY AND THIS EVENING AS A WEAK UPPER LEVEL DISTURBANCE INTERACTS WITH A STATIONARY FRONT LOCATED JUST SOUTH OF THE HIGHWAY 36 CORRIDOR. WHILE THUNDERSTORMS MAY DEVELOP ANYWHERE ACROSS THE OUTLOOK AREA...THE HIGHEST LIKELIHOOD FOR THUNDERSTORMS WILL BE NEAR AND NORTH OF THE FRONT. A FEW OF THESE STORMS MAY PRODUCE STRONG TO SEVERE WIND GUSTS AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORM CHANCES WILL CONTINUE WEDNESDAY THROUGH THURSDAY AS A FRONTAL BOUNDARY LINGERS ACROSS NORTHERN AND CENTRAL MISSOURI. WHILE WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED...A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE. BY FRIDAY...THE HEAT AND HUMIDITY WILL QUICKLY BUILD BACK IN ACROSS THE REGION...WITH DANGEROUS AFTERNOON HEAT INDICES POSSIBLE FRIDAY AND PERSISTING THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING. HAWBLITZEL
In the hours before
Special weather statement, Jul 12, 12:57 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1257 PM CDT TUE JUL 12 2011 MOZ007-008-016-017-121845- ADAIR MO-PUTNAM MO-SCHUYLER MO-SULLIVAN MO- 1257 PM CDT TUE JUL 12 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ADAIR...NORTHEASTERN SULLIVAN...SOUTHWESTERN SCHUYLER AND SOUTHEASTERN PUTNAM COUNTIES UNTIL 145 PM CDT... AT 1254 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GREEN CITY...OR 14 MILES EAST OF MILAN... MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... KIRKSVILLE...NOVINGER...GREENTOP...QUEEN CITY AND WORTHINGTON. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 4049 9255 4021 9241 4012 9308 4041 9294 TIME...MOT...LOC 1757Z 259DEG 23KT 4028 9285 DUX
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 3:58 AM CDT | Heat Advisory | EAX | Adair, Atchison, Gentry, Grundy, Harrison, Mercer and 5 more | 15 hr |
| Jul 12, 12:57 PM CDT | Special Weather Statement | EAX | Adair | 48 min |
| Jul 12, 1:23 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Macon, Putnam, Schuyler | 37 min |
| Jul 12, 1:24 PM CDT | Tornado Warning | EAX | Adair | 36 min |
| Jul 12, 1:58 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Linn, Macon, Sullivan | 47 min |
| Jul 12, 4:50 PM CDT | Special Weather Statement | EAX | Clay | 40 min |
| Jul 12, 5:06 PM CDT | Special Weather Statement | EAX | Caldwell | 39 min |
| Jul 12, 5:17 PM CDT | Special Weather Statement | EAX | Andrew, Gentry | 43 min |
| Jul 12, 5:43 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, DeKalb, Gentry, Nodaway | 32 min |
| Jul 12, 5:57 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Caldwell, Clinton, Daviess, DeKalb | 33 min |
| Jul 12, 6:27 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Clinton, Daviess, DeKalb, Gentry | 33 min |
| Jul 12, 6:39 PM CDT | Special Weather Statement | EAX | Lafayette, Ray | 51 min |
| Jul 12, 6:42 PM CDT | Special Weather Statement | EAX | Howard | 48 min |
| Jul 12, 6:55 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Caldwell, Carroll, Clay, Clinton, Daviess and 4 more | 35 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.